# SDR SWAA2025111223689

- Difficulty date: October 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HINGE TOILET SERVICE DOOR 145AL AT LOWER FUSELAGE (2 EA).   REPLACED HINGE TOILET SERVICE DOOR 145AL (2EA) I.A.W B737-700 SOPM 20-50-01 REV 39 AND DWG 146A7410-6 SHEET 6 REV -.
